# SDR ASAA12511568

- Difficulty date: May 15, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 21,507 hours, 6,527 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895626
- Part serial: 10480
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 16,738 hours, 5,225 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUNNING A DUCT PRESSURE SPLIT DURING CLIMB AND CRUISE.  DURING CLIMB, DUCT SPLIT 25PSI LEFT, DUCT LOW 21PSI.  DURING CRUISE AT FL 360, RIGHT DUCT 44PSI, LEFT DUCT 21PSI.  ACFT GROUNDED.  COMPLETED T/C NG 36WC-0001 FOR ENGINE BLEED AIR HEALTH SYS CHECK. FOUND PCV STICKING, HSV STICKING AND PRSOV LEAKING.  REPLACED PCV REF AMM 36-12-02. CHECKED GOOD.  REPLACED HSV NR 1 REF AMM 36-11-06.  CHECKED GOOD.  REPLACED PRSOV REF AMM 36-11-04, CHECKED GOOD. BLEED AIR SYS HEALTH CHECKED GOOD.
